Relational heuristics for the design of deterministic programs

Ali Mili, Jules Desharnais, Fatma Mili

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

It has been shown that the design of deterministic programs can be formulated as the resolution of relational equations. Because relational calculi are not sufficiently structured, there are no algorithmic solutions to relational equations. In this paper, we formulate some heuristic solutions to these equations.

Original languageEnglish (US)
Pages (from-to)239-276
Number of pages38
JournalActa Informatica
Volume24
Issue number3
DOIs
StatePublished - Jun 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Information Systems
  • Computer Networks and Communications

Cite this